# SDR ASAA2016112718846

- Difficulty date: November 27, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 32,555 hours, 9,943 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8005
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Part time: 32,617 hours, 9,963 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TWO HOURS INTO THE FLIGHT, FUEL BURN WAS 200 LBS ABOVE FLIGHT PLAN. APPROXIMATELY ONE HOUR LATER, WENT FROM 200 UNDERBURN TO 1200 LBS OVERBURN. THE ONLY THING THAT CHANGED DURING THAT HOUR WAS THE CENTER TANKS RAN DRY. FUEL BURN WAS STABLE BEFORE AND STABLE AFTER. WE LANDED 1200 OVER BURN. WINDS AND TEMP WERE RIGHT ON FORECAST. ACFT GROUNDED.  NR 2 MAIN TANK T.U. F3 AND T.U. F5 CAPACITANCE VALUES OUT OF LIMITS IAW AMM 28-41-21/501 AND TASK CARD NG-28FCD-18090-1.  REPLACED F3 AND F5 TANK UNITS IAW AMM 28-41-21-000-801 & 28-41-21-400-801.  SYSTEM TESTED FOR NR 2 MAIN TANK, FQIS PASSES. EMPTY COMP VALUE 58.03 PF EMPTY TANK UNIT VALUE 396.7 PF IAW AMM 28-41-00-730-801. REMOVED AND REPLACED TANK 1 COMPENSATOR PROBE, AND F1, F2, F3, F6, F8, F8, F9, AND F10 TANK PROBES IAW AMM 28-41-21-400-801. NR 1 EMBUSSING PLUG (D11312) INSTALLED AND SAFETY WIRED IAW AMM 28-41-41-400-801. ACCOMPLISHED FUEL QUANTITY INDICATING SYSTEM TEST ON  NR 1 TANK , OPS NORMAL IAW AMM 28-41-00-730-801. ACCOMPLISHED NR 1 FUEL QUANTITY COMPARISON CHECK, OPS NORMAL IAW AMM 28-41-00-720-801.
